# SDR AALA202510163066

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 31,080 hours, 12,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD SERVICE DOOR SLIDE APPEARS TO BE COMING OUT OF CASING. SECURED FORWARD SERVICE DOOR SLIDE BACK INTO CASE. PER AMM 25-66-00.
